# SDR SWAA2025110520665

- Difficulty date: October 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ZEE, BS 727I - 807, LBL 21, WL 156.1.  REPLACED SUPPORT ZEE IAW SRM-53-00-53-2R-5, REPAIR 5,  SRM-51-40-02, DWG:146A7500, SHEET 233,  REV-, & DWG 146A7500, SHEET 236, REV-.
